Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from back pain, numbness in legs and hands after accident. MRI done. Medication?

Hello sir, iam saigopal im suffering from back pain the root cause is i met an accident 6 months back so i am getting off and on slight pain till now .since 2 weeks im getting much more pain and some times if i sit 20 minutes at one place getting numbness in legs or hands. today i met a doctor he advised to take mri i took mri and these are below findings. mild annular disc bulge noted at L4 L5 level causing mild thecal compression 4 dics show loss of T2 hyperintense signal-suggestive of early desiccation . mild type11 modic end plate changes noted at L2,L3 levels lipohemangioma noted in L2 vertebral body . Whole spine screening shows; disc bulges noted at c3-c4,c4-c5,c5-c6,c6-c7 levels causing effacement of anterior subarachnoid space. IMPRESSION; MILD ANNULAR DISC BULGE AT L4-L5 LEVEL CAUSING MILD THECAL COMPRESSION. DIC BULGES AT C3-C4,C4-C5,C5-C6,C6-C7 LEVELS CAUSING EFFACEMENT OF ANTERIOR SUBARACHINOID SPACE. PLEASE KINDLY SUGGEST THE MEDICATION FOR MY BACK PAIN.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

You are suffuring from PIVD at lumbar and cervical region. Due to this Disc bulge pressure occurs on nerve roots & radiation of pain and numbness occurs in that dermatotome. Physiotherapy like intermittent lumbar/cervical traction , back and cervical exercise reduces pressure of disc bulge for some time & gives relief.

The following measures will help with the pain
• Lie on a hard bed.
• Anti -inflammatory drugs like Tablet Motrin 1 tablet as and when required ( dont repeat a dose before 6 hours) with food.
• Avoid forward bending.
• Correct your posture while sitting
• Avoid prolonged sitting
• Avoid strenuous activity & lifting heavy weights.
• Apply diclofenac gel on the affected area. Warm compresses will also help.

Wishing you good health.
Dr Saurabh Gupta.

Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor